Stochastic differential investment and reinsurance game between an insurer and a reinsurer under thinning dependence structure
Caibin Zhang,
Zhibin Liang and
Yu Yuan
European Journal of Operational Research, 2024, vol. 315, issue 1, 213-227
Abstract:
This paper investigates a non-zero-sum stochastic differential investment and reinsurance game between an insurer and a reinsurer. It is assumed that the insurer can purchase proportional reinsurance and the claim businesses between the insurer and the reinsurer are correlated through thinning dependence structure. Besides, both the insurer and the reinsurer are allowed to invest in a risk-free asset and a risky asset, in which the two risky assets are supposed to be correlated. The objective of each is to maximize the mean–variance utility of the difference between its terminal wealth and that of its cooperator. By solving the extended Hamilton–Jacobi–Bellman systems within the game theoretic framework, explicit expressions of the optimal time-consistent strategies and value functions of the insurer and the reinsurer are derived, and some comparison results with and without game are obtained as well. Finally, several sensitivity analyses and numerical examples are presented to illustrate the effects of market parameters on the optimal strategies as well as the economic interpretation behind.
Keywords: Stochastic processes; Thinning dependence; Non-zero-sum stochastic differential game; Investment and reinsurance; Time-consistent (search for similar items in EconPapers)
Date: 2024
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0377221723009852
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:ejores:v:315:y:2024:i:1:p:213-227
DOI: 10.1016/j.ejor.2023.12.035
Access Statistics for this article
European Journal of Operational Research is currently edited by Roman Slowinski, Jesus Artalejo, Jean-Charles. Billaut, Robert Dyson and Lorenzo Peccati
More articles in European Journal of Operational Research from Elsevier
Bibliographic data for series maintained by Catherine Liu ().